# SDR ABXA20241025205

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,824 hours, 26,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING CK C5 AT KALITTA   EVIDENCE OF LIGHTNING STRIKE ON UPPER HALF FUSELAGE EXTERIOR LEFT APPROX STA 300 AND S-1, TD34 FUSELAGE SKIN PAMAGE AT STRAP  WE ARE SEEKING REPAIR OR RELIEF ON THE UPPER FUSELAGE SKIN JUST FORWARD OF STATION 368, WE HAVE TWO BELNDOUTS THAT ARE OUT OF LIMITS BETWEEN STRINGER LR AND 2R THERE IS A REINFORCEMENT STRAP AT STATION 368 AND A LAP SPLICE AT 2R. ACCOMPLISHED REPAIR ON CANTED STA 303 TO 325 BETWEEN STR 2R AND STR 3R IAW FVCI EO CONTROL #24159-3 REV A AND TA# 105547."
